# SDR SWAA2022020813614

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140CF CORROSION / REMOVED PANEL 140CF PER SRM 51-40-02. 41473U 14JAN18. ACB FLOOR PANEL 140CF IS REPAIRABLE BY REPLACEMENT. MADE NEW ACB FLOOR PANEL 140CF FROM 2024-T3 .080' CLAD LOT # 1319626-1 PER DWG # 453A2610. REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 9.C. 41473U 14JAN18
